IDEAS home Printed from
   My authors  Follow this author

Robert Hussey

Personal Details

First Name:Robert
Middle Name:
Last Name:Hussey
RePEc Short-ID:phu7
[This author has chosen not to make the email address public]
Department of Economics Georgetown University Washington, DC 20057
Terminal Degree:1989 Department of Economics; Duke University (from RePEc Genealogy)


Economics Department
Georgetown University

Washington, District of Columbia (United States)

: 202-687-5601
ICC 580, Georgetown University, Washington, D.C. 20057-1036
RePEc:edi:edgeous (more details at EDIRC)

Research output

Jump to: Working papers Articles

Working papers

  1. Robert M. Hussey, 2005. "On-the-Job Search and Wage Rigidity in a General Equilibrium Model," Computing in Economics and Finance 2005 393, Society for Computational Economics.
  2. Robert Hussey, 2003. "Labor Turnover and the Dynamics of Labor Productivity," Working Papers gueconwpa~03-03-32, Georgetown University, Department of Economics.
  3. Robert M. Hussey, 2001. "Evaluating Business Cycle Models with Labor Market Search," Computing in Economics and Finance 2001 134, Society for Computational Economics.


  1. Robert Hussey, 2005. "Quadrature-Based Methods for Solving Heterogeneous Agent Models with Discontinuous Distributions," Computational Economics, Springer;Society for Computational Economics, vol. 26(1), pages 1-17, August.
  2. Hussey, Robert M, 1997. "Solving Dynamic Economic Models with Nonconvexities Due to Fixed Costs," Computational Economics, Springer;Society for Computational Economics, vol. 10(4), pages 377-386, November.
  3. Bansal, Ravi & Gallant, A. Ronald & Hussey, Robert & Tauchen, George, 1995. "Nonparametric estimation of structural models for high-frequency currency market data," Journal of Econometrics, Elsevier, vol. 66(1-2), pages 251-287.
  4. Hussey, Robert, 1992. "Nonparametric evidence on asymmetry in business cycles using aggregate employment time series," Journal of Econometrics, Elsevier, vol. 51(1-2), pages 217-231.
  5. Tauchen, George & Hussey, Robert, 1991. "Quadrature-Based Methods for Obtaining Approximate Solutions to Nonlinear Asset Pricing Models," Econometrica, Econometric Society, vol. 59(2), pages 371-396, March.

More information

Research fields, statistics, top rankings, if available.


Access and download statistics for all items


This author is among the top 5% authors according to these criteria:
  1. Number of Citations, Weighted by Recursive Impact Factor
  2. Number of Citations, Weighted by Number of Authors and Recursive Impact Factors
  3. Euclidian citation score

Co-authorship network on CollEc


All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Robert Hussey should log into the RePEc Author Service.

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.